MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. AIR/WATER VALVE

OLYMPUS MEDICAL SYSTEMS CORP. AIR/WATER VALVE
Model Number MH-438
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not been returned to olympus.Therefore, olympus could not investigate the subject device.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that the subject device has been simply soaked in a protein remover and has reprocessed with an automated endoscope "reprocessorone" only once a week.This reprocessing is incorrect and may have been insufficient reprocessed (the user may have used the poor reprocessing subject device for next procedure).In addition, the user requested to olympus to instruct the correct reprocessing way.The occurrence date of the event is unknown.There was no patient injury associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Since the lot number and the manufacturing date of the subject device are unknown, olympus medical systems corp.(omsc) could not review the manufacturing history (dhr).The exact causes of the reported phenomena could not be conclusively determined.[consideration] -since the subject device was not returned to olympus, the subject device could not be confirmed.It was investigated only with information from the user.-the cause of the reported phenomenon could not be identified.However since it was confirmed that the user reported ¿the subject device has been simply soaked in a protein remover and has reprocessed with an automated endoscope reprocessor only once a week¿, and so it was surmised that the reprocess method was inappropriate or inadequate.If additional information becomes available, this report will be supplemented.

Brand Name
AIR/WATER VALVE
Common Device Name
AIR/WATER VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13332946
Report Number8010047-2022-01849
Device Sequence Number1646457
Product Code FDS
UDI-Device Identifier04953170071249
UDI-Public04953170071249
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-438
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown